# SDR CALA2023082802641

- Difficulty date: August 24, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27564
- Aircraft time: 93,222 hours, 22,502 cycles
- System (JASC): 5700 · Wing Structure
- Part: Screw
- Part number: UNKNOWN
- Condition: Missing
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 2 SCREWS MISSING DURING #2 SERVICE CHECK. LEFT WING PANEL SCREWS MISSING PICTURE ADDED REPLACED MISSING SCREWS AS REQUIRED. OK TO CONTINUE.
